MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA ADULT TTS ADJUSTABLE NECK FLANGE HYPERFLEX; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA ADULT TTS ADJUSTABLE NECK FLANGE HYPERFLEX; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 67HA80
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the junction of pilot balloon was found broken and caused leakage during pre-test.No patient involvement.
 
Additional Manufacturer Narrative
Other, other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection did not reveal a defect with the returned device.Functional testing found no evidence of a leak was present.The investigation could not replicate the alleged defect.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.

Brand Name
BIVONA ADULT TTS ADJUSTABLE NECK FLANGE HYPERFLEX
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14239701
Report Number3012307300-2022-07066
Device Sequence Number4887446
Product Code JOH
UDI-Device Identifier15021312013818
UDI-Public15021312013818
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model Number67HA80
Device Catalogue Number67HA80
Device Lot Number4015637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown